# SDR AALA201602289040

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 26,420 hours, 3,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347904600500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FLOORBEAM, BETWEEN FRAME 75A & 76, AT -Y1860.  REPLACED FLOORBEAM IAW SRM 53-41-14, SRM 51-44-11 & SRM 51-42-11.
